# SDR AALA20050351

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT ROW 3D INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT ROW 3D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
